# SDR SWI2024112701296

- Difficulty date: October 3, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FS349.00 SILL STRIKER BETWEEN IS DENTED STGR4L & STGR5L. (MARKED IN RED)     (C-CHECK RO 11/26/2024)    PERFORMED REPAIR OF PASSENGER DOOR SURROUND STRUCTURE FS349.00 SILL STRIKER BETWEEN STGR4L & STGR5L BY COMPLYING WITH ALL STEPS OF REPAIR TYPE I PER REO 670-53-22-001 REV. -J DATE 2016-11-10, COMPLIED WITH SKYCARD 51-900-1002-SKY. LEAK TEST GOOD. SEE CONTINUE CARD FOR WORK PERFORMED.
